Global well-posedness for the 2D dissipative quasi-geostrophic equations in modulation spaces

Weiren Zhao, Jiecheng Chen

Research output: Contribution to journalArticle

Abstract

We prove the existence of global weak solution of the two-dimensional dissipative quasi-geostrophic equations with small initial data in Msρ and local well-posedness with the large initial data in the same space. Our proof is based on constructing a commutator related to the problem, as well as its estimate.

Original languageEnglish (US)
Pages (from-to)4246-4258
Number of pages13
JournalMathematical Methods in the Applied Sciences
Volume40
Issue number12
DOIs
StatePublished - Aug 2017

Keywords

  • commutator estimate
  • global well-posedness
  • modulation spaces
  • quasi-geostrophic equations

ASJC Scopus subject areas

  • Mathematics(all)
  • Engineering(all)

Fingerprint Dive into the research topics of 'Global well-posedness for the 2D dissipative quasi-geostrophic equations in modulation spaces'. Together they form a unique fingerprint.

  • Cite this